Compatible flat metrics
Oleg I. Mokhov
Journal of Applied Mathematics, 2002, vol. 2, issue 7, 337-370
Abstract:
We solve the problem of description of nonsingular pairs of compatible flat metrics for the general N‐component case. The integrable nonlinear partial differential equations describing all nonsingular pairs of compatible flat metrics (or, in other words, nonsingular flat pencils of metrics) are found and integrated. The integrating of these equations is based on reducing to a special nonlinear differential reduction of the Lamé equations and using the Zakharov method of differential reductions in the dressing method (a version of the inverse scattering method).
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1155/S1110757X02203149
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2:y:2002:i:7:p:337-370
Access Statistics for this article
More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().